RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1984, Volume 61, Number 3, Pages 323–326 (Mi tmf5735)  

This article is cited in 17 scientific papers (total in 17 papers)

Theory of gravitation based on Minkowski space and the principle of geometrization

A. A. Vlasov, A. A. Logunov, M. A. Mestvirishvili


Abstract: A theory of gravitation is constructed on the basis of Minkowski space and the principle of geometrization. In it, the first six equations are Hilbert–Einstein equations, while the remaining four field equations are universal covariant harmonicity conditions. In contrast to the general theory of relativity, there are rigorous conservation laws for the energy, momentum, and angular momentum of a closed system. In the theory, only a “fiat” universe is possible, and therefore the matter density must be equal to the critical density.

Full text: PDF file (402 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1984, 61:3, 1167–1169

Bibliographic databases:

Received: 31.07.1984

Citation: A. A. Vlasov, A. A. Logunov, M. A. Mestvirishvili, “Theory of gravitation based on Minkowski space and the principle of geometrization”, TMF, 61:3 (1984), 323–326; Theoret. and Math. Phys., 61:3 (1984), 1167–1169

Citation in format AMSBIB
\Bibitem{VlaLogMes84}
\by A.~A.~Vlasov, A.~A.~Logunov, M.~A.~Mestvirishvili
\paper Theory of gravitation based on Minkowski space and the principle of geometrization
\jour TMF
\yr 1984
\vol 61
\issue 3
\pages 323--326
\mathnet{http://mi.mathnet.ru/tmf5735}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=778354}
\zmath{https://zbmath.org/?q=an:0579.53051}
\transl
\jour Theoret. and Math. Phys.
\yr 1984
\vol 61
\issue 3
\pages 1167--1169
\crossref{https://doi.org/10.1007/BF01035000}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1984ALJ5900001}


Linking options:
  • http://mi.mathnet.ru/eng/tmf5735
  • http://mi.mathnet.ru/eng/tmf/v61/i3/p323

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Vlasov, A. A. Logunov, “Impossibility of catastrophically strong contraction of a massive body in the relativistic theory of gravitation”, Theoret. and Math. Phys., 63:1 (1985), 323–328  mathnet  crossref  mathscinet  isi
    2. A. A. Vlasov, A. A. Logunov, “Gravitational field of a nonstatic spherically symmetric body in the relativistic theory of gravitation”, Theoret. and Math. Phys., 64:1 (1985), 647–649  mathnet  crossref  mathscinet  zmath  isi
    3. A. A. Logunov, M. A. Mestvirishvili, “Relativistic theory of gravitation and the graviton rest mass”, Theoret. and Math. Phys., 65:1 (1985), 971–979  mathnet  crossref  mathscinet  isi
    4. A. A. Logunov, Yu. M. Loskutov, “Orbital period of a satellite of a planet in the relativistic theory of gravitation and in general relativity and the possibility of experimental verification of delay due to gravitational interaction”, Theoret. and Math. Phys., 67:1 (1986), 319–322  mathnet  crossref  zmath  isi
    5. A. A. Logunov, Yu. M. Loskutov, “Contradictory character of general relativity. The relativistic theory of gravitation”, Theoret. and Math. Phys., 67:2 (1986), 425–433  mathnet  crossref  mathscinet  zmath  isi
    6. A. A. Logunov, M. A. Mestvirishvili, “Gauge transformation in the relativistic theory of gravitation”, Theoret. and Math. Phys., 67:3 (1986), 529–536  mathnet  crossref  mathscinet  zmath  isi
    7. A. A. Vlasov, A. A. Logunov, “Evolution of the universe in the relativistic theory of gravitation”, Theoret. and Math. Phys., 69:3 (1986), 1188–1192  mathnet  crossref  mathscinet  zmath  isi
    8. A. A. Logunov, Yu. M. Loskutov, “Experimental confirmation of relativistic theory of gravitation in the delay of radio signals”, Theoret. and Math. Phys., 66:1 (1986), 99–101  mathnet  crossref  isi
    9. A. A. Vlasov, A. A. Logunov, “Gravitational collapse in the relativistic theory of gravitation”, Theoret. and Math. Phys., 66:2 (1986), 107–114  mathnet  crossref  mathscinet  zmath  isi
    10. A. A. Logunov, “The relativistic theory of gravitation and new notions of space-time”, Theoret. and Math. Phys., 70:1 (1987), 1–10  mathnet  crossref  mathscinet  zmath  isi
    11. A. A. Vlasov, A. A. Logunov, “Exterior axisymmetric solution for a rotating body in the relativistic theory of gravitation”, Theoret. and Math. Phys., 70:2 (1987), 118–125  mathnet  crossref  mathscinet  zmath  isi
    12. A. A. Vlasov, A. A. Logunov, “Difference between gravitational collapse in the relativistic theory of gravitation and in the general theory of relativity”, Theoret. and Math. Phys., 71:3 (1987), 565–570  mathnet  crossref  mathscinet  zmath  isi
    13. A. A. Vlasov, “Mass of Newtonian stars in the relativistic theory of gravitation and in general relativity”, Theoret. and Math. Phys., 73:1 (1987), 1124–1129  mathnet  crossref  zmath  isi
    14. A. A. Logunov, Yu. M. Loskutov, M. A. Mestvirishvili, “Relativistic theory of gravitation and criticism of general relativity”, Theoret. and Math. Phys., 73:2 (1987), 1131–1148  mathnet  crossref  mathscinet  zmath  isi
    15. K. A. Bronnikov, G. N. Shikin, “Some exact solutions in the relativistic theory of gravitation”, Theoret. and Math. Phys., 76:2 (1988), 879–886  mathnet  crossref  mathscinet  isi
    16. A. A. Bakhan'kov, “Stability of the motion of rotating test bodies in the relativistic theory of gravitation”, Theoret. and Math. Phys., 77:2 (1988), 1202–1210  mathnet  crossref  mathscinet  zmath  isi
    17. A. V. Genk, “Impossibility of centrally symmetric shock waves in vacuum in the relativistic theory of gravitation”, Theoret. and Math. Phys., 79:3 (1989), 665–670  mathnet  crossref  mathscinet  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:377
    Full text:154
    References:27
    First page:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019